# SDR QXEA2011111401226

- Difficulty date: November 8, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 1,426 hours, 1,453 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Flex Duct
- Part number: 8215531
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE WARNING LIGHT CAME ON AT FL230 FOLLOWED CHECKLIST, CANNOT CONTROL THE CABIN IN MANUAL MODE.  FOUND HOT RE-HEATER INLET DUCT DAMAGED. REPLACED HOT RE-HEATER DUCT REF AMM TASKS 21-51-66-000-809, 21-51-66-400-809. PERFORMED FUNCTIONAL TEST OF PRESSURIZATION CONTROL IAW AMM TASK AMM TASK 21-31-720-801.  CHECKS GOOD. CLEARS DMI 543592. RETURNED TO SERVICE.
